# SDR DALA12002153128

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT -Y254 HAS CORROSION ABOVE FR 68.  REMOVED FLOOR SUPPORT AT -Y254 IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT AT -Y254 IAW SRM 51-42-11.  DAMAGE DIM: L=1.4 W=1.1 D=.023.
